T Nation

TRT Week 4 Issues

4th week of treatment through an online men’s clinic.
45yrs, 6’1", 200 lbs.

Pre-treatment, my total T was tested at 600 and my E2 was low. I displayed almost all of the low-T symptoms for several years, bad enough that I decided to finally do something about it. (Losing muscle mass despite lifting regularly for years, low libido, joint pain, fatigue, no motivation, no morning wood, etc.)
Prescribed 200mg per week of Test Cypionate. Also Gonadorelin and AI. I told the doc that I am not taking an AI and that I wanted to start off with just the test, split into 2 doses per week. I am not taking the Gonadorelin yet, and may not at all if I can help it.

So, I am on week 4 of just the Test, 100mg every 3.5 days. In the first 3 weeks, I felt pretty great for the most part. Energy and workouts and motivation were awesome. Libido and erections were great. Suddenly, Libido has dropped a bit and I’m experiencing some erection issues. Never had that before.

I know that my body is probably shutting down its own T production right now, so I am either experiencing a change in my T levels OR I am experiencing high E2. Being that I started with low E2, I am guessing that I am probably not “high” yet. Could this be my body shutting down T production? Should I try the gonadorelin to stimulate my own production?

1 Like

Don’t change anything. Not yet. You are almost certainly shut down, probably for a week or two. Wait. Let things settle for a few more weeks. Patience is key.

2 Likes

Yeah you are done with the honeymoon phase and now you will gradually get better after feeling worse currently.

1 Like

Natty levels of 600 at age 45. Doc writes a script for trt. Fucking love late stage capitalism.

2 Likes

I hear you. I questioned and researched and debated for years if I should do it or not. Because I was experiencing most of the symptoms of low T or low E2, I decided to give it a shot to see if it helps.

Oh you should 100% do it and enjoy it. My issue is with the clinic and how they cared more about your credit card number than they did about whether or not this was the right path for you. That sort of thing is bothersome to me in a way I cannot adequately describe.

3 Likes

So you think he won’t benefit from the trt at all? Was it a wrong decision to start with his levels of 600?

There are two problems with giving him the scrips. First, what was his free T? Who knows? Second, why did he receive an AI and Gonadorelin right out of the gate? It’s irresponsible to give people multiple drugs at once without knowing what the drugs are going to do, and in his case an AI seems unwise at best, seeing as he already had low E2 with a “Normal” test level.

1 Like

I have no idea if he’ll benefit, but 200/w should probably put him above the range he’s in now. The real question is whether or not he notices that improvement and if so how much more he’s getting vs the baggage that comes with treatment. It’s not like that boost from 600 to 1,000 (or whatever) is free.

1 Like

Does that mean that I can expect my erections to improve soon? This is worrisome.

Getting dialed in isn’t a meme, it’s a real thing and almost everyone goes through it. It can take months to get the right amount and the right schedule. When you think about it you’ll be on for what, another 25+ years? Kind of makes a few months of trial and error seem insignificant, doesn’t it? You’ll get to the other side, but it doesn’t always go smoothly at first.

Drum roll… You will most likely start Cialis/viagra.

You injecting testosterone disrupted everything. Hopefully you will stabilize in the next 4 weeks. Erections may always need help now esp at your age.

So you say 600 t and low e2. What was your e2?

I hope dr did a good amount of blood work before giving you trt.

1 Like

EJE110221f04

1 Like

The wheel of fortune

2 Likes

Start taking 2.5mg of Cialis daily. This should help you bridge to the other side. In a few weeks you can decide to either keep taking it or on needed basis. You’re in flux so your body is going to act up a bit. Stick with the dose for at least another 8 weeks. Dick should come out strong.

From memory, I think my E2 was 17.
I’ve never had an erection issue in my life, so hoping this is just an initial side effect of my hormones changing, and that it will work itself out as my body adjusts.